RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1968, Volume 23, Issue 5(143), Pages 99–142 (Mi umn5670)  

This article is cited in 20 scientific papers (total in 20 papers)

The index of elliptic operators. I

M. F. Atiyah, I. M. Singer


Full text: PDF file (4478 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.4+513.83

Citation: M. F. Atiyah, I. M. Singer, “The index of elliptic operators. I”, Uspekhi Mat. Nauk, 23:5(143) (1968), 99–142

Citation in format AMSBIB
\Bibitem{AtiSin68}
\by M.~F.~Atiyah, I.~M.~Singer
\paper The index of elliptic operators.~I
\jour Uspekhi Mat. Nauk
\yr 1968
\vol 23
\issue 5(143)
\pages 99--142
\mathnet{http://mi.mathnet.ru/umn5670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=232402}
\zmath{https://zbmath.org/?q=an:0164.24001}


Linking options:
  • http://mi.mathnet.ru/eng/umn5670
  • http://mi.mathnet.ru/eng/umn/v23/i5/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. F. Atya, G. B. Segal, “Indeks ellipticheskikh operatorov. II”, UMN, 23:6(144) (1968), 135–149  mathnet  mathscinet  zmath
    2. M. F. Atya, I. M. Zinger, “Indeks ellipticheskikh operatorov. III”, UMN, 24:1(145) (1969), 127–182  mathnet  mathscinet  zmath
    3. B. V. Fedosov, “Index of an elliptic system on a manifold”, Funct. Anal. Appl., 4:4 (1970), 312–320  mathnet  crossref  mathscinet  zmath
    4. F. A. Griffits, V. Shmid, “Lokalno odnorodnye kompleksnye mnogoobraziya”, UMN, 26:5(161) (1971), 117–168  mathnet  mathscinet  zmath
    5. M. F. Atya, I. M. Zinger, “Indeks ellipticheskikh operatorov. IV”, UMN, 27:4(166) (1972), 161–178  mathnet  mathscinet  zmath
    6. M. F. Atya, I. M. Zinger, “Indeks ellipticheskikh operatorov .V”, UMN, 27:4(166) (1972), 179–188  mathnet  mathscinet  zmath
    7. A. S. Dynin, “Elliptic boundary-value problems for pseudodifferential complexes”, Funct. Anal. Appl., 6:1 (1972), 67–68  mathnet  crossref  mathscinet  zmath
    8. A. B. Antonevich, “Elliptic pseudodifferential operators with a finite group of shifts”, Math. USSR-Izv., 7:3 (1973), 661–673  mathnet  crossref  mathscinet  zmath
    9. G. G. Kasparov, “Topological invariants of elliptic operators. I. $K$-homology”, Math. USSR-Izv., 9:4 (1975), 751–792  mathnet  crossref  mathscinet  zmath
    10. A. S. Mishchenko, “On Fredholm representations of discrete groups”, Funct. Anal. Appl., 9:2 (1975), 121–125  mathnet  crossref  mathscinet  zmath
    11. P. A. Kuchment, “Representations of solutions of periodic partial differential equations”, Math. USSR-Izv., 21:1 (1983), 93–117  mathnet  crossref  mathscinet  zmath
    12. E. V. Troitskii, “The equivariant index of $C^*$-elliptic operators”, Math. USSR-Izv., 29:1 (1987), 207–224  mathnet  crossref  mathscinet  zmath
    13. A. B. Antonevich, “Symbol of a functional-pseudodifferential operator on a compact manifold”, Funct. Anal. Appl., 22:4 (1988), 313–315  mathnet  crossref  mathscinet  zmath  isi
    14. B. A. Plamenevskii, G. V. Rozenblum, “Pseudodifferential operators with discontinuous symbols: $K$-theory and the index formula”, Funct. Anal. Appl., 26:4 (1992), 266–275  mathnet  crossref  mathscinet  zmath  isi
    15. A. Yu. Savin, B. Yu. Sternin, “Elliptic operators in even subspaces”, Sb. Math., 190:8 (1999), 1195–1228  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. Yu. A. Kordyukov, “Index theory and non-commutative geometry on foliated manifolds”, Russian Math. Surveys, 64:2 (2009), 273–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. A. Yu. Savin, B. Yu. Sternin, “On the index of noncommutative elliptic operators over $C^*$-algebras”, Sb. Math., 201:3 (2010), 377–417  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    18. A. Yu. Savin, B. Yu. Sternin, “On the index of elliptic operators for the group of dilations”, Sb. Math., 202:10 (2011), 1505–1536  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    19. Izv. Math., 80:5 (2016), 958–993  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    20. A. G. Sergeev, “Twistor geometry and gauge fields”, Trans. Moscow Math. Soc., 2018, 135–175  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1154
    Full text:628
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019